MathSciNet Relay Station
MathSciNet bibliographic data
MR593828 (82c:10041) 10E25
Chalk, J. H. H. Linearly independent zeros of quadratic forms over number fields. Monatsh. Math. 90 (1980), no. 1, 13–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement